# SDR AWXA960594

- Difficulty date: October 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907AW
- Make and model: Boeing 757225
- Aircraft serial: 22691
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 416000119
- Condition: Failed
- Location: Aft Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PHX - FLT 0001 - AFT COFFEEMAKER CIRCUIT BREAKER OUT.  FLIGHT ATTENDANT PUSHED IT BACK IN AND SMELLED ELECTRICAL SMOKE.  REPLACED COFFEEMAKER.  (M)
